# SDR JJBA20180127015

- Difficulty date: January 27, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 36,904 hours, 49,305 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RIGHT SIDE OF AIRCRAFT AT TAIL CONE.  DAMAGE LOCATED BELOW Z150 AND BETWEEN BS 753.949 AND 789.656.  DAMAGE REMOVED. NDT HFEC CARRIED OUT ON HOLE CUTLINE. NO CRACK INDICATION.
